# SDR ASAA2020010631772

- Difficulty date: January 5, 2020
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 49,488 hours, 14,660 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Condition: Faulted
- Location: Ram Air Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHEN RECALL IS PRESSED LEFT PACK LIGHT AND MASTER CAUTION LIGHT REMAIN ILLUMINATED. BOTH LIGHT EXTINGUISH WHEN MASTER CAUTION IS RESET. GROUNDED - YES. ACCOMPLISHED PACK ZONE TEMP CONTROLLER BITE REF B737-800 21-61 TASK 801, LEFT CONTROLLER LOGGED RAM AIR DOOR ACTUATOR FAULT, ACCOMPLISHED VERIFY & CLEAR WITH NO FURTHER DISCREPANCIES.
